Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Entire regularizations of strongly continuous groups and products of analytic generators


Authors: Ioana Cioranescu and Valentin Keyantuo
Journal: Proc. Amer. Math. Soc. 128 (2000), 3587-3593
MSC (2000): Primary 47D03
DOI: https://doi.org/10.1090/S0002-9939-00-05483-6
Published electronically: June 6, 2000
MathSciNet review: 1695155
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Using entire regularizations of $C_0-$groups, we give a characterization of their analytic generators which we apply to the study of products of such generators.


References [Enhancements On Off] (What's this?)

  • 1. Bourgain J., Some remarks on Banach spaces in which martingale differences are unconditional, Ark. Math. 22 (1983), 163-168. MR 85a:46011
  • 2. Cioranescu I., Zsidó L., Analytic generators for one-parameter groups of operators, Tôhoku Math. J. 28 (1976), 327-362. MR 55:3872
  • 3. Cioranescu I., Zsidó L., Analytic generators for one-parameter cosine families, Acta Sci. Math. 45 (1983), 95-109. MR 85c:47043
  • 4. de Laubenfels R., Entire solutions of the abstract Cauchy problem, Semigroup Forum 42 (1991), 83-105. MR 91i:47055
  • 5. de Laubenfels R., ``Existence Families, Functional Calculi and Evolution Equations", Lecture Notes in Math., 1570, Springer-Verlag, 1994. MR 96b:47047
  • 6. Monniaux S., ``Générateur analytique et classe d'opérateurs BIP", Thèse, Besançon 1995.
  • 7. Monniaux S., A new approach to the Dore-Venni theorem, Math. Nachrichten 204 (1999), 163-183. CMP 99:16
  • 8. Prüss J. and Sohr H., On operators with bounded imaginary powers in Banach spaces, Math. Z. 203 (1990), 429-452. MR 91b:47030
  • 9. Uiterdijk, M., ``Functional Calculi for Closed Operators", Ph.D. Thesis, Delft 1998.
  • 10. Zsidó L., Analytic generators and the foundation of the Tomita-Takesaki theory, Proc. Int. School of Math. Phys. Univ. Camerino, (1974), 182-267.
  • 11. Zsidó L., Spectral properties of the analytic generator and singular integrals, Mem. Acad. Lincei, 17 (1983), 105-134. MR 87f:47062

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D03

Retrieve articles in all journals with MSC (2000): 47D03


Additional Information

Ioana Cioranescu
Affiliation: Department of Mathematics and Computer Science, University of Puerto Rico, Box 23355, San Juan, Puerto Rico 00931-3355
Email: eciorane@rrpac.upr.clu.edu

Valentin Keyantuo
Affiliation: Department of Mathematics and Computer Science, University of Puerto Rico, Box 23355, San Juan, Puerto Rico 00931-3355
Email: keyantuo@rrpac.upr.clu.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05483-6
Received by editor(s): October 20, 1998
Received by editor(s) in revised form: February 18, 1999
Published electronically: June 6, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society